Department of Mathematics, Islamshahr Branch, Islamic Azad University, Islamshahr, Iran
Abstract
In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover we generalize some known results.
Ebrahimdoost, Y. (2022). Notes on the stability of multimixed additive-quartic mappings. Mathematical Analysis and its Contemporary Applications, 4(2), 47–56. https://doi.org/10.30495/maca.2022.1949403.1045
MLA
Ebrahimdoost, Y. "Notes on the stability of multimixed additive-quartic mappings", Mathematical Analysis and its Contemporary Applications, 4, 2, 2022, 47–56. doi: 10.30495/maca.2022.1949403.1045
HARVARD
Ebrahimdoost, Y. (2022). 'Notes on the stability of multimixed additive-quartic mappings', Mathematical Analysis and its Contemporary Applications, 4(2), pp. 47–56. doi: 10.30495/maca.2022.1949403.1045
CHICAGO
Ebrahimdoost, Y., "Notes on the stability of multimixed additive-quartic mappings." Mathematical Analysis and its Contemporary Applications, 4 2 (2022): 47–56, doi: 10.30495/maca.2022.1949403.1045
VANCOUVER
Ebrahimdoost Y. Notes on the stability of multimixed additive-quartic mappings. MACA. 2022;4(2):47–56. doi: 10.30495/maca.2022.1949403.1045